Alert archive / North Carolina / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 45, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at May 29, 2009, 1:47 PM EDT for Wilkes County, Yadkin County, North Carolina. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2009, 1:47 PM EDT (17:47 UTC)
- Expired
- May 29, 2009, 2:47 PM EDT
- In force
- 60 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Wilkes County, NC, Yadkin County, NC
The radar
The Roanoke radar (KFCX), 102 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 1:50 PM EDT | HAIL 0.75 | 1 Nne Buck Shoals, NC | PENNY HAIL AT THE INTERSECTION OF INTERSTATE 77 AND ROUTE 421. |
| May 29, 2:15 PM EDT | HAIL 0.5 | 7 Sw Yadkinville, NC | NEAR HAMPTONVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRNK 291747 RRA
SVRRNK
NCC193-197-291915-
/O.NEW.KRNK.SV.W.0045.090529T1747Z-090529T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
147 PM EDT FRI MAY 29 2009
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
YADKIN COUNTY IN NORTHWEST NORTH CAROLINA
EASTERN WILKES COUNTY IN NORTHWEST NORTH CAROLINA
* UNTIL 315 PM EDT.
* AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BROOKS CROSSROADS...OR 8 MILES WEST OF YADKINVILLE...AND MOVING
EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
BUCK SHOALS...
BROOKS CROSSROADS...
YADKINVILLE...
EAST BEND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR OR
LARGE LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE
AT...1...8 6 6...2 1 5...4 3 2 4.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR CENTRAL VIRGINIA.
&&
LAT...LON 3605 8101 3619 8097 3625 8068 3625 8066
3626 8065 3628 8056 3625 8053 3625 8046
3611 8046 3609 8050 3604 8049 3603 8057
TIME...MOT...LOC 1748Z 251DEG 10KT 3612 8080
$$
RCS2 follow-up statements
000
WWUS51 KRNK 291842
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
242 PM EDT FRI MAY 29 2009
NCC193-291852-
/O.CAN.KRNK.SV.W.0045.000000T0000Z-090529T1915Z/
WILKES NC-
242 PM EDT FRI MAY 29 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WILKES COUNTY IS
CANCELLED...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3604 8065 3605 8088 3607 8088 3619 8082
3625 8068 3628 8057 3625 8053 3625 8046
3611 8046 3609 8050 3604 8049 3603 8064
TIME...MOT...LOC 1842Z 275DEG 14KT 3604 8080
$$
NCC197-291915-
/O.CON.KRNK.SV.W.0045.000000T0000Z-090529T1915Z/
YADKIN NC-
242 PM EDT FRI MAY 29 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR YADKIN COUNTY...
AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS.
THIS STORM WAS LOCATED NEAR BUCK SHOALS...OR 10 MILES SOUTHWEST OF
YADKINVILLE...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
BUCK SHOALS...
BROOKS CROSSROADS...
LONE HICKORY...
YADKINVILLE...
COURTNEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN
DO SO SAFELY.
&&
LAT...LON 3604 8065 3605 8088 3607 8088 3619 8082
3625 8068 3628 8057 3625 8053 3625 8046
3611 8046 3609 8050 3604 8049 3603 8064
TIME...MOT...LOC 1842Z 275DEG 14KT 3604 8080
$$
WP000
WWUS51 KRNK 291847
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
247 PM EDT FRI MAY 29 2009
NCC197-291857-
/O.CAN.KRNK.SV.W.0045.000000T0000Z-090529T1915Z/
YADKIN NC-
247 PM EDT FRI MAY 29 2009
...THE SEVERE THUNDERSTORM WARNING FOR YADKIN COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND
EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
IF YOU HAD HAIL OR WIND DAMAGE...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1 8 6 6...2 1 5...4 3 2 4.
LAT...LON 3604 8065 3605 8088 3607 8088 3619 8082
3625 8068 3628 8057 3625 8053 3625 8046
3611 8046 3609 8050 3604 8049 3603 8064
TIME...MOT...LOC 1847Z 275DEG 14KT 3604 8078
$$
WPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 1:32 PM EDT, 15 minutes earlier.
Area forecast discussion, May 29, 1:32 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 132 PM EDT FRI MAY 29 2009 .SYNOPSIS... A COLD FRONT WILL PUSH EAST ACROSS THE AREA TODAY AND THEN OFFSHORE THIS EVENING. THIS WILL KEEP THE THREAT FOR ADDITIONAL SHOWERS AND THUNDERSTORMS GOING THROUGH EARLY THIS EVENING. DRIER WEATHER WILL FINALLY MAKE A RETURN BEHIND THE FRONT OVERNIGHT...AND THEN CONTINUE FOR THE MOST PART INTO THE WEEKEND AS HIGH PRESSURE BUILDS IN FROM THE WEST. && .NEAR TERM /THROUGH TONIGHT/... 18Z FRIDAY UPDATE TO INCLUDE SEVERE WEATHER WATCH NUMBER 314 FOR AMHERST AND BUCKINGHAM COUNTIES. UPPER LEVEL TROUGH AND SHORT WAVE WILL ENTER THE WEST EARLY THIS AFTERNOON BRING SHOWERS TO MAINLY THE MOUNTAIN EMPIRE...GRAYSON HIGHLANDS AND THE NORTH CAROLINA HIGH COUNTY. THROUGH THE AFTERNOON...THESE SHOWERS WILL DIMINISH WITH CONVECTION IGNITING EAST OF THE BLUE RIDGE AND ALONG THE SURFACE FRONTAL BOUNDARY. LOCAL WRF TIMING CONVECTION IN SURRY AND YADKIN COUNTY AROUND 18Z...THEN INTO SOUTHSIDE VA/NW NC PIEDMONT AROUND 20Z. BY 23Z...THESE SHOWERS WILL HAVE EXITED RNK CWA. HEAVY DOWNPOURS WILL ACCOMPANY THESE STORMS ALONG WITH A SLIGHT RISK FOR LARGE HAIL AND DAMAGING WINDS FROM MULTICELLULAR CLUSTERS. BUFKIT FORECAST SOUNDINGS ARE DISPLAYING INVERTED-V PROFILES FOR ROA/LYH AND DAN. SPC HAS RNK PIEDMONT COUNTIES IN A SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON. FOR THE AFTERNOON UPDATE...WILL INCREASE POPS ACROSS RNK SOUTH AND EAST WHILE SHOWING A DRYING TREND TO THE NORTHWEST THROUGH THE AFTERNOON. TEMPERATURES COOLING OFF WITH SHOWERS IN THE WEST WHILE CLEARING ALONG AND EAST OF THE BLUE RIDGE ALLOWING TEMPERATURES TO WARM TO AROUND NORMAL. PREVIOUS DISCUSSION BELOW... COLD FRONT JUST WEST OF THE APPALACHIANS WILL FINALLY WORK EAST INTO THE WESTERN CWA THIS MORNING AS S/W AND ASSOCIATED WEAK SURFACE WAVE LIFT NE. GIVEN LINGERING HEAVY RAIN PRODUCING SHRA/TSRA WILL LEAVE THE GOING WATCH UP UNTIL AT LEAST 6 AM AND SEE COVERAGE AT THAT POINT BEFORE DROPPING. OTRW BOUNDARY WILL ONLY EDGE EAST INTO THIS AFTERNOON AS WILL NEED TO WAIT FOR UPPER TROF AND SHEAR AXIS TO CATCH UP LATER ON. JUST HOW FAR EAST THE FRONT GETS AND WHERE DEEPER PWATS REMAIN KEY TO ADDITIONAL CONVECTION THIS AFTERNOON. LATEST MODEL CONSENSUS SUGGESTS BEST THETA-E/LIFT ALONG THE EASTERN PERIMETER THIS AFTERNOON BEFORE SHIFTING EAST BY EVENING. HOWEVER LATEST LOCAL WRF A BIT SLOWER WITH WEAKER WESTERLY FLOW ALLOWING CONVECTION TO REDEVELOP ALONG THE BLUE RIDGE AND THEN HEAD EAST. SINCE TIMING HAS BEEN SLOWER WILL LEAN THAT WAY AND PULL HIGHER CHANCE POPS BACK TO AT LEAST THE FOOTHILLS WITH HIGHEST SE. WILL ALSO LEAVE IN A LITTLE MORE COVERAGE TO THE WEST TO ACCOUNT FOR ISOLATED SHRA IN THE COOL POOL FOLLOWING THE FRONT LATER ON. FORECAST RAOBS SHOW STRONG LAPSES ACROSS THE EAST WITH DECENT SHEAR AND INVERTED V UNDER STRONG HEATING. THUS WILL INCLUDE MENTION OF POSSIBLE SEVERE IN THE HWO FOR PARTS OF THE PIEDMONT INTO LATE THIS AFTERNOON. MADE ONLY SLIGHT ADJUSTS TO GOING TEMPS WITH MORE INSOLATION EAST AND CLOUDS WEST HOLDING MOST SPOTS THERE IN THE LOW/MID 70S. MAY HAVE SOME LINGERING TSRA MAINLY IN THE EAST EARLY THIS EVENING OTRW DRY ADVECTION TO FINALLY WIN OUT OVERNIGHT AS THE 5H TROF CROSSES AND BETTER NW TRAJECTORY DEVELOPS. THIS SHOULD ALLOW FOR CLEARING SKIES AND COOLER TEMPS OVERNIGHT WITH LOWS MAINLY IN THE 50S TO AROUND 60 SE. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... FOLLOWED THE DRIER SREF/OP GFS/GEFS FOR SATURDAY...AS THE NAM HAS SUSPICIOUS VORTICITY MAXIMA WHICH CREATE A MORE ACTIVE BOUNDARY BY LATE SATURDAY. MOISTURE SEEMS TO BE LACKING FOR THIS MUCH PRECIP ACROSS WEST VA ALSO WITH A GOOD DOWNSLOPING COMPONENT INTO SW VA. RH VALUES STRUGGLING TO 30% PER THE GFS WOULD KEEP ANY STORMS ISOLATED. CAN NOT TOTALLY RULE OUT PRECIP AS THERE WILL BE GOOD LAPSE RATES IN PLACE AND A FAIR COLD FRONT DROPPING SOUTH TO THE NC/VA BORDER BY LATE SATURDAY. LESS CHANCE ON SUNDAY AS HIGH PRESSURE NOSES INTO THE TN VALLEY. H5 HEIGHTS INC INTO MONDAY WITH H85 TEMPS NEAR +18C 0Z TUESDAY MERITED INC MAX T THAT DAY INTO THE MID AND UPPER 80S. && .LONG TERM /TUESDAY THROUGH THURSDAY/... DURING THIS PERIOD WE WILL TRANSITION FROM THIS WEEKENDS EXITING TROUGH TO BUILDING HEIGHTS ACROSS THE REGION AND AN INCREASING SOUTHWESTERLY MOIST FLOW. WE SHOULD SEE A TREND OF MODERATING TEMPERATURES...AND INCREASING CHANCES OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. MONDAY AFTERNOON WILL BE THE LEAST LIKELY WITH CHANCES CONFINED TO THE NORTHERN MOUNTAINS OF NORTH CAROLINA. THIS COVERAGE WILL INCREASE NORTH AND EAST DURING THE DAY TUESDAY. BOTH DAYS HIGHS IN THE UPPER 70S TO NEAR 80 IN THE MOUNTAINS LOOK PROMISING WITH MID TO UPPER 80S EAST OF THE BLUE RIDGE. WEDNESDAY INTO THURSDAY...A BACKDOOR COLD FRONT WILL MOVE INTO THE AREA AND STALL OVERHEAD THROUGH THURSDAY. WILL HAVE DAYTIME AND NIGHTTIME SLIGHT CHANCE TO CHANCE POPS OVER THE REGION DUE TO THIS FEATURE AND COOLER TEMPERATURES. HIGHS AROUND 70 TO LOWER 70S IN THE MOUNTAINS AND UPPER 70S TO NEAR 80 EAST OF THE BLUE RIDGE ARE EXPECTED. PRECIPITATION COVERAGE MAY END UP BEING GREATER THAN THE CHANCE POPS THAT WILL BE IN THE FORECAST. THIS PATTERN WOULD BE FAVORABLE FOR THUNDERSTORM COMPLEXES IN THE MID WEST...OR AT LEAST THEIR DECAYING REMNANTS... TO RIDE ALONG THE FRONT AND INTO OUR AREA...POTENTIALLY REQUIRING MUCH HIGHER POPS IN AT LEAST WESTERN PORTIONS OF THE AREA. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... LOCALIZED CONVERGENCE IN THE VICINITY OF A WEAK COOL FRONT AND UPSLOPING IS SUFFICIENT TO GENERATE A FEW SHOWERS WEST OF THE BLUE RIDGE EARLY THIS AFTERNOON...BUT INFLUENCE OF DOWNSLOPING WILL MINIMIZE THREAT OF ANY ORGANIZED REDEVELOPMENT OF SHOWERS OR THUNDERSTORMS TO POINTS MAINLY EAST OF A LINE EXTENDING FROM KLYH THROUGH KDAN...MAINLY DURING THE AFTERNOON HOURS. WILL INCLUDE VCTS/VCSH MOST SITES THIS AFTERNOON WITH THE POSSIBILITY OF LOWERING TO IFR/MVFR AT TIMES IN PASSING SHOWERS EAST AND AT KBLF LATER BEHIND THE FRONT. CONDITIONS SHOULD RAPIDLY IMPROVE OVERNIGHT UNDER DRY ADVECTION BEHIND THE FRONT. SOME LATE NIGHT MVFR/IFR IN FOG POSSIBLE AT THE DEEPER VALLEY LOCATIONS SUCH AS KLWB BY MORNING OTRW MOSTLY CLEAR SKIES AND VFR OVERNIGHT. SURFACE HIGH PRESSURE IS EXPECTED TO BUILD SOUTHEAST INTO THE MID ATLANTIC REGION FOLLOWING PASSAGE OF THE COOL FRONT OVERNIGHT INTO EARLY NEXT WEEK...ALLOWING FOR A RETURN TO UNIVERSAL VFR CONDITIONS OUTSIDE OF ISOLATED MAINLY AFTERNOON SHOWERS OR THUNDERSTORMS EACH DAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH/RCS NEAR TERM...JH/RCS SHORT TERM...KM LONG TERM...DS AVIATION...RCS
Hazardous weather outlook, May 29, 1:28 PM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 128 PM EDT FRI MAY 29 2009 NCZ001>004-018>020-VAZ007-009>020-022>024-032>034-043-WVZ042>045- 301730- ASHE-ALLEGHANY NC-SURRY-STOKES-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH- BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG- ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN- BEDFORD-HENRY-MERCER-SUMMERS-MONROE-GREENBRIER- 128 PM EDT FRI MAY 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NCZ005-006-VAZ044>046-058-059-301730- ROCKINGHAM-CASWELL-PITTSYLVANIA-CAMPBELL-APPOMATTOX-HALIFAX- CHARLOTTE- 128 PM EDT FRI MAY 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO EARLY THIS EVENING. SOME OF THE STORMS COULD BE LOCALLY STRONG TO SEVERE AND BE ACCOMPANIED BY HAIL OR STRONG WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. VAZ035-047-301730- AMHERST-BUCKINGHAM- 128 PM EDT FRI MAY 29 2009 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO EARLY THIS EVENING. SOME OF THE STORMS COULD BE LOCALLY STRONG TO SEVERE AND BE ACCOMPANIED BY HAIL OR STRONG WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:11 PM EDT | Special Weather Statement | RNK | Ashe | 49 min |
| May 29, 2:19 PM EDT | Special Weather Statement | RNK | Surry | 41 min |
| May 29, 2:50 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham, Stokes | 55 min |
| May 29, 3:28 PM EDT | Severe Thunderstorm Warning | RNK | Caswell | 62 min |
| May 29, 3:39 PM EDT | Severe Thunderstorm Warning | RNK | Wilkes, Yadkin | 81 min |
| May 29, 4:21 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 69 min |
| May 29, 6:11 PM EDT | Special Weather Statement | RNK | Rockingham | 64 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.